6 results for Symmetric function.

Parameters for your search query:
Keyword    Symmetric function

Open AccessArticle
Export: RIS | BibTeX | EndNote
Generating Functions of Modified Pell Numbers and Bivariate Complex Fibonacci Polynomials
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 113-116. DOI: 10.12691/tjant-7-4-3
Pub. Date: August 10, 2019Views: 2833Downloads: 2145
Open AccessArticle
Export: RIS | BibTeX | EndNote
Symmetric Functions for k-Fibonacci Numbers and Orthogonal Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 98-102. DOI: 10.12691/tjant-6-3-6
Pub. Date: May 05, 2018Views: 6179Downloads: 4446
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Some Identities and Generating Functions for Mersenne Numbers and Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 93-97. DOI: 10.12691/tjant-6-3-5
Pub. Date: April 28, 2018Views: 6122Downloads: 4391
Open AccessArticle
Export: RIS | BibTeX | EndNote
Schur-Convexity for a Class of Symmetric Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 16-19. DOI: 10.12691/tjant-4-1-3
Pub. Date: March 23, 2016Views: 8529Downloads: 6366
Open AccessArticle
Export: RIS | BibTeX | EndNote
Coefficient Estimates for Starlike and Convex Classes of -fold Symmetric Bi-univalent Functions
Turkish Journal of Analysis and Number Theory. 2015, 3(3), 83-86. DOI: 10.12691/tjant-3-3-3
Pub. Date: September 21, 2015Views: 7995Downloads: 5845
Open AccessArticle
Export: RIS | BibTeX | EndNote
Symmetric Functions of Generalized Polynomials of Second Order
Turkish Journal of Analysis and Number Theory. 2019, 7(5), 135-139. DOI: 10.12691/tjant-7-5-2
Pub. Date: October 18, 2019Views: 1826Downloads: 1529
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types